Geometric characterizations of Gromov hyperbolicity

Balogh, Zoltán M. and Buckley, Stephen M. (2003) Geometric characterizations of Gromov hyperbolicity. Inventiones Mathematicae, 153 (2). pp. 261-301. ISSN 1432-1297

[img] Download (399kB)
Official URL:

Add this article to your Mendeley library


We prove the equivalence of three different geometric properties of metric-measure spaces with controlled geometry. The first property is the Gromov hyperbolicity of the quasihyperbolic metric. The second is a slice condition and the third is a combination of the Gehring-Hayman property and a separation condition.

Item Type: Article
Keywords: Gromov hyperbolicity; Euclidean domains; Slices; Gehring-Hayman property; Separation condition.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1599
Identification Number: 10.1007/s00222-003-0287-6
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 10:59
Journal or Publication Title: Inventiones Mathematicae
Publisher: Springer Berlin / Heidelberg
Refereed: No

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...